Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The derivatives of homotopy theory
HTML articles powered by AMS MathViewer

by Brenda Johnson PDF
Trans. Amer. Math. Soc. 347 (1995), 1295-1321 Request permission

Abstract:

We construct a functor of spaces, ${M_n}$, and show that its multilinearization is equivalent to the $n$th layer of the Taylor tower of the identity functor of spaces. This allows us to identify the derivatives of the identity functor and determine their homotopy type.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 55P65
  • Retrieve articles in all journals with MSC: 55P65
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 347 (1995), 1295-1321
  • MSC: Primary 55P65
  • DOI: https://doi.org/10.1090/S0002-9947-1995-1297532-6
  • MathSciNet review: 1297532